# SDR ASAA2024042349207

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 28,040 hours, 9,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTS DIFFICULT TO OPEN L2 DOOR. GROUNDED - YES. INSPECTED L2 DOOR REF AMM 52-13-00, NO DEFECTS NOTED. OPENED AND CLOSED L2 DOOR ASSY REF AMM 52-13-00. NO DEFECTS NOTED.
